Pyridam
Farma
Home About us Products Reports News Jobs Contact

Product Detail 

Your Health is our Priority
FLUTAMOL
Caplet & Syrup

Should not be given to patients sensitive to other sympathomimetics ( eg. ephedrine, pseudoephedrine, phenylephrine),
severe hypertensives and those under treatment with anti – depressant of the monoamine oxidase inhibitor (MAOI) type.
Do not exceed the recommended dosage.
Use with caution in hypertensive patients or those prone to hypertension or stroke, such as overweight or elderly patients.
If after three days symptoms still persist, contact the doctor or health service unit immediately.
Discontinue medication should difficulty in sleeping, headache or palpitation occur.

COMPOSITIONS  :
Each caplet contains :
Paracetamol  500 mg
Glyceril guaiacolate 50 mg
Phenylpropanolamine HCl 15 mg
Chlorpheniramine malerate  2 mg

Each teaspoon (5 ml) syrup  contains  :
Paracetamol  125 mg
Glycerylguaiacolate  12,5 mg
Phenylpropanolamine  HCl  3,5 mg
Chlorpheniramine  maleate   0,5 mg
Ethyl alcohol 2%

ACTIONS  :
Acts as analgesic – antipyretic, expectorant, nasal decongestant, and anti - histamine.

INDICATIONS  :
To alleviate the symptoms of influenza, such as colds, headache, clogged nose, and sneezing accompanied by coughing.

CONTRAINDICATIONS  :
See warning box
Patients with cardiovascular disorders, diabetes mellitus, severe hepatic and renal impairment.
Patients hypersensitive to any of the components of Flutamol.

DOSAGE  :
Caplet :
Adults : 1 caplet, 3-4 times daily.
Children 6-12 year : caplet, 3-4 times daily.
Syrup :

Adults  :  4 teaspoonful (= 20 ml), 3 times daily.
Children  6 - 12 years : 2 teaspoonful (= 10 ml), 3 times daily.

SIDE  EFFECTS  :
Drowsiness, gastrointestinal complaints, heart rhythm disturbances, tachycardia, dry mouth, palpitations, urine retention.
In large doses and during long-tern therapy, liver impairment may be experienced.

PRECAUTIONS  :
See  warning box
Caution must be observed in patients with severe organic cardiovascular disease and heart rhythm disturbances, thyroid
disease, diabetes, hypertension, as well as during pregnancy and lactation.
May impair ability to drive or operate machinery.
Potentiates the effects of CNS depressants and / or alcohol.

Could cause mild drowsiness  !

INTERACTIONS  :
Actions maybe prolonged by MAOI. This could cause  crisis hypertension.

Shake well before use ! 

Keep in a safe place out of children’s reach.

PACKING  :
Caplet : Box of 10x10’s. Reg. No.DTL8721001904A1
Syrup : Bottle of 60 mL. Reg.No. DTL8521000437A1



.


High Standard
Pyridam is Certified in  Good
Manufacturing Practices
(GMP).

Our Products have met the
International Level and
Requirement.

How to contact us
for more information

email: info@pyridam.com
Phone: +62-21-536-90112
Fax     : +62-21-532-9049